MathSciNet Relay Station
MathSciNet bibliographic data
MR640916 10A15 (12A40)
Evans, Ronald J. Rational reciprocity laws. Acta Arith. 39 (1981), no. 3, 281–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement